Advisory 12 YearsDosage Information
Please read the enclosed leaflet carefully before use.
How to take? For oral use.
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required.
Do not take more than 8 tablets (4 doses) any 24 hour period.
Do not give to children under 12 years old.
Unblocks you nose to ease breathing
Each Tablet contains in the active ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mgNet Content
16 x TabletsProduct Marketing
Paracetamol, guaifenesin & phenylephrine
How does this product help?
Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifenesin & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. The tablets are non-drowsy.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you are taking medication or are under medical care, consult your doctor before using this medicine.
Do not take with other flu, cold or decongestant products. Do not use the tablets after the date shown on the pack.
Keep out of the sight and reach of children.Storage
Do not store above 25 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.